Skip to main content
×
Home
    • Aa
    • Aa

Analysis of the geodesic interpolating spline

  • ANNA MILLS (a1) and TONY SHARDLOW (a1)
Abstract

We study the geodesic interpolating spline with a biharmonic regulariser for solving the landmark image registration problem. We show existence of solutions, discuss uniqueness and show how the problem can be efficiently solved numerically. The main advantage of the geodesic interpolating spline is that it provides a diffeomorphism and we show this is preserved under our numerical approximation.

Copyright
References
Hide All
[2] T. Boggio (1905) Sulle funzioni di green d'ordine m. Rend. Circ. Matem. Palermo 20, 97135.

[3] F. L. Bookstein (1989) Principal warps: Thin-plate splines and the decomposition of deformations. IEEE Trans. Pattern Anal. Mach. Intell. 11 (6), 567585.

[4] V. Camion & L. Younes (2001) Geodesic interpolating splines. In: M. A. T. Figueiredo , J. Zerubia & A. K. Jain (editors), Energy Minimization Methods in Computer Vision and Pattern Recognition, Lecture notes in Computer Science, Vol. 2134, Springer-Verlag, Berlin and Heidelberg, pp. 513527.

[5] W. Cheney & W. Light (1999) A Course in Approximation Theory, Brooks, Cole.

[8] L. Garcin & L. Younes (2006) Geodesic matching with free extremities. J. Math. Imag. Vis. 25 (3), 329340.

[9] H. E. Johnson & G. E. Christensen (2002) Consistent landmark and intensity based image registration. IEEE Trans. Med. Imag. 21 (5).

[10] S. Joshi & M. Miller Landmark matching via large deformation diffeomorphisms. IEEE Trans. Image Process. 9 (8), 13571370.

[11] S. L. Keeling & W. Ring (2005) Medical image registration and interpolation by optical flow with maximal rigidity. J. Math. Imag. Vis. 23 (1), 4765.

[21] A. M. Stuart & A. R. Humphries (1996) Dynamical Systems and Numerical Analysis, volume 2 of Cambridge Monographs on Applied and Computational Mathematics. Cambridge University Press, Cambridge.

[22] A. Trouvé & L. Younes (2005) Metamorphoses through Lie group action. Found. Comput. Math. 5 (2), 173198.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

European Journal of Applied Mathematics
  • ISSN: 0956-7925
  • EISSN: 1469-4425
  • URL: /core/journals/european-journal-of-applied-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 4 *
Loading metrics...

Abstract views

Total abstract views: 30 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 17th October 2017. This data will be updated every 24 hours.